American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 74 found      Go to page: 1 2 3

[1] Matteo Longo and Zhengyu Mao. Kohnen's formula and a conjecture of Darmon and Tornar\'{\i}a. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] King Cheong Fung and Ben Kane. On sign changes of cusp forms and the halting of an algorithm to construct a supersingular elliptic curve with a given endomorphism ring. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Wenzhi Luo. On simultaneous nonvanishing of the central $L$-values. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Kathrin Bringmann and René Olivetto. Kac-Wakimoto characters and non-holomorphic Jacobi forms. Trans. Amer. Math. Soc. 369 (2017) 1163-1184.
Abstract, references, and article information   
View Article: PDF

[5] Byungchan Kim, Subong Lim and Jeremy Lovejoy. Odd-balanced unimodal sequences and related functions: parity, mock modularity and quantum modularity. Proc. Amer. Math. Soc. 144 (2016) 3687-3700.
Abstract, references, and article information   
View Article: PDF

[6] Dohoon Choi, Subong Lim and Robert C. Rhoades. Mock modular forms and quantum modular forms. Proc. Amer. Math. Soc. 144 (2016) 2337-2349.
Abstract, references, and article information   
View Article: PDF

[7] Kathrin Bringmann, Michael H. Mertens and Ken Ono. $p$-adic properties of modular shifted convolution Dirichlet series. Proc. Amer. Math. Soc. 144 (2016) 1439-1451.
Abstract, references, and article information   
View Article: PDF

[8] Larry Rolen. A new construction of Eisenstein's completion of the Weierstrass zeta function. Proc. Amer. Math. Soc. 144 (2016) 1453-1456.
Abstract, references, and article information   
View Article: PDF

[9] Masataka Chida. Indivisibility of central values of $L$-functions for modular forms. Proc. Amer. Math. Soc. 143 (2015) 2829-2840.
Abstract, references, and article information   
View Article: PDF

[10] Kathrin Bringmann, Martin Raum and Olav K. Richter. Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition. Trans. Amer. Math. Soc. 367 (2015) 6647-6670.
Abstract, references, and article information   
View Article: PDF

[11] J. Bajpai, S. Kimport, J. Liang, D. Ma and J. Ricci. Bilateral series and Ramanujan's radial limits. Proc. Amer. Math. Soc. 143 (2015) 479-492.
Abstract, references, and article information   
View Article: PDF

[12] Kathrin Bringmann, Karl-Heinz Fricke and Zachary A. Kent. Special $L$-values and periods of weakly holomorphic modular forms. Proc. Amer. Math. Soc. 142 (2014) 3425-3439.
Abstract, references, and article information   
View Article: PDF

[13] SoYoung Choi and Chang Heon Kim. Mock modular period functions and $L$-functions of cusp forms in higher level cases. Proc. Amer. Math. Soc. 142 (2014) 3369-3386.
Abstract, references, and article information   
View Article: PDF

[14] Claudia Alfes and Thomas Creutzig. The mock modular data of a family of superalgebras. Proc. Amer. Math. Soc. 142 (2014) 2265-2280.
Abstract, references, and article information   
View Article: PDF

[15] Amanda Folsom, Ken Ono and Robert C. Rhoades. Ramanujan's radial limits. Contemporary Mathematics 627 (2014) 91-102.
Book volume table of contents   
View Article: PDF

[16] Bumkyu Cho and YoungJu Choie. On harmonic weak Maass forms of half integral weight. Proc. Amer. Math. Soc. 141 (2013) 2641-2652.
Abstract, references, and article information   
View Article: PDF

[17] A. Knightly and C. Li. Kuznetsov's trace formula and the Hecke eigenvalues of Maass forms. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[18] Kathrin Bringmann and Amanda Folsom. On the asymptotic behavior of Kac-Wakimoto characters. Proc. Amer. Math. Soc. 141 (2013) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[19] F. G. Garvan. Congruences for Andrews' spt-function modulo powers of $5$, $7$ and $13$. Trans. Amer. Math. Soc. 364 (2012) 4847-4873.
Abstract, references, and article information   
View Article: PDF

[20] Hui Xue. The derivative of an incoherent Eisenstein series. Trans. Amer. Math. Soc. 364 (2012) 3311-3327.
Abstract, references, and article information   
View Article: PDF

[21] Kathrin Bringmann, Pavel Guerzhoy and Ben Kane. Mock modular forms as $p$-adic modular forms. Trans. Amer. Math. Soc. 364 (2012) 2393-2410.
Abstract, references, and article information   
View Article: PDF

[22] Bumkyu Cho and YoungJu Choie. Zagier duality for harmonic weak Maass forms of integral weight. Proc. Amer. Math. Soc. 139 (2011) 787-797. MR 2745632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Amanda Folsom. Kac-Wakimoto characters and universal mock theta functions. Trans. Amer. Math. Soc. 363 (2011) 439-455. MR 2719689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hui Xue. Central values of $L$-functions and half-integral weight forms. Proc. Amer. Math. Soc. 139 (2011) 21-30. MR 2729067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Matthias Waldherr. On certain explicit congruences for mock theta functions. Proc. Amer. Math. Soc. 139 (2011) 865-879. MR 2745639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ben Kane and Zhi-Wei Sun. On almost universal mixed sums of squares and triangular numbers. Trans. Amer. Math. Soc. 362 (2010) 6425-6455. MR 2678981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jim Brown and Yingkun Li. Level lowering for half-integral weight modular forms. Proc. Amer. Math. Soc. 138 (2010) 1171-1173. MR 2578511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gautam Chinta and Paul E. Gunnells. Constructing Weyl group multiple Dirichlet series. J. Amer. Math. Soc. 23 (2010) 189-215. MR 2552251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] P. Guerzhoy. Rationality of the Folsom-Ono grid. Proc. Amer. Math. Soc. 137 (2009) 1569-1577. MR 2470814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Amanda Folsom. A short proof of the Mock Theta Conjectures using Maass forms. Proc. Amer. Math. Soc. 136 (2008) 4143-4149. MR 2431026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 74 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia